Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



A new result on the convergence of nonhomogeneous stochastic chains

Author: Arunava Mukherjea
Journal: Trans. Amer. Math. Soc. 262 (1980), 505-520
MSC: Primary 60J10
MathSciNet review: 586731
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Nonhomogeneous stochastic chains with a finite number of states are considered in this paper. Convergence of such chains is established here in terms of strong ergodicity of certain related chains of smaller size. These results are shown to be best possible and extend earlier results of Maksimov. Nonnegative idempotent matrices are also considered.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 60J10

Retrieve articles in all journals with MSC: 60J10

Additional Information

Keywords: Nonhomogeneous Markov chain, basis, stochastic matrix, idempotent matrix, probability measures on semigroups, nonnegative matrix
Article copyright: © Copyright 1980 American Mathematical Society